# SDR SWAA090893

- Difficulty date: February 5, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 26,516 hours, 15,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK LT EMERGENCY EXIT LIGHT BATTERY PACK FAILED CAPACITY TEST.  REMOVED AND REPLACED BATTERY PACK PER MM.
